Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Colin C. Graham and O. Carruth McGehee
Title: Essays in commutative harmonic analysis
Additional book information: Grundlehren der Mathematischen Wissenschaften, Band 238, Springer-Verlag, New York, 1979, xxi + 464 pp., $42.00.

References [Enhancements On Off] (What's this?)

  • 1. G. Cantor, Beweis, dass eine für jeden reelen Werth von x durch eine trigonometrische Reihe gegebene Function f( x) sich nur auf eine einzige Weise in dieser Form darstellen lässt, (Crelle's) Journal für die reine und angewandte Math. 72 (1870), 139-142.
  • 2. P. Cohen, On a conjecture of Littlewood and idempotent measures, Amer. J. Math. 82 (1960), 191-212. MR 133397
  • 3. Lejeune-Dirichlet, Sur la convergence des séries trigonométriques qui servent à représenter une fonction arbitraire entre les limites données, (Crelle's) Journal für die reine und angewandte Math. 4 (1829), 157-169.
  • 4. O. Carruth McGehee, Louis Pigno, and Brent Smith, Hardy’s inequality and the 𝐿¹ norm of exponential sums, Ann. of Math. (2) 113 (1981), no. 3, 613–618. MR 621019, https://doi.org/10.2307/2007000
  • 5. J. -P. Kahane, Séries de Fourier absolument convergentes, Ergebnisse der Math. und ihrer Grenzgebiete, band 50, Springer-Verlag, Berlin and Heidelberg, 1970. MR 275043
  • 6. B. Riemann, Ueber die Darstellbarkeit einer Function durch trigonometrische Reihe, Abh. Koniglichen Ges. der Wiss. Göttingen 30 (1854) = Ges. Math. Werke, Dover, New York, 1953, pp. 227-271.
  • 7. W. Rudin, Fourier analysis on groups, Interscience, New York, 1962. MR 152834
  • 8. N. Wiener, The Fourier integral and certain of its applications, Cambridge, 1933.

Review Information:

Reviewer: Carl Herz
Journal: Bull. Amer. Math. Soc. 7 (1982), 422-425
DOI: https://doi.org/10.1090/S0273-0979-1982-15055-8
American Mathematical Society